# SDR SWAA2023090596474

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N8849Q
- Make and model: Boeing 737-8
- Aircraft serial: 67826
- Aircraft time: 1,671 hours, 953 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: UNKNOWN
- Condition: Loose
- Location: Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GIRT BAR RETENTION HOOK ON FORWARD SERVICE DOOR IS LOOSE<[01] COMPLIED WITH EA 23-125-02689. (INTERIM REPAIR OF GIRT BAR RETAINING HOOK.)
